Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
Question: Urinary Tract Infection
|Ultimecia - Tue Feb 07, 2006 12:56 am|
Can anybody help me? i think i got UTI, when i look at my undearwear, theres a yellow markings in it. i kindda know this, coz when i was 8yrs old i had this infection. its cured back before, and now im 21yrs old. and its back, i think becoz of to much liquor. i stopped that habit now. Can anybody tell me on how to cure this, using self medication only. and if my memory is correct, wen i was 8 doctors gave me "Penicillin" or was it Amoxicillin? i cant remember, can anybody help me. PLS!
|MaryAnn N, RN - Tue Feb 07, 2006 5:26 am|
Symptoms of UTI or bladder infection are not easy to miss and include a strong urge to urinate that cannot be delayed which is followed by a sharp pain or burning sensation in the urethra when the urine is released. Most often very little urine is released and the urine that is released may be tinged with blood. The urge to urinate recurs quickly and soreness may occur in the lower abdomen, back, or sides.
This cycle may repeat itself frequently during the day or night--most people urinate about six times a day, when the need to urinate occurs more often a bladder infection should be suspected.
When bacteria enters the ureters and spread to the kidneys, symptoms such as back pain, chills, fever, nausea, and vomiting may occur, as well as the previous symptoms of lower urinary tract infection.
Proper diagnosis is vital since these symptoms can also be caused by other problems such as infections of the vagina or vulva. Only your physician can make the distinction and make a correct diagnosis.
A urinary tract infection is treated with antibiotics, however the right one needs to be taken as that many different kinds of bacteria can cause these infections.
Hope you feel better soon.
|Ultimecia - Tue Feb 07, 2006 10:38 am|
Thanks for the high speed reply maryann, im currently in a vacation here at japan, when i got home that is 9days from now, i will try to see a doctor. but is it ok to dodge that ocassion? im really bothered, and btw! i don't have those high fever,vomiting blood on pee etcc. just a little sting. though, that only happens on a rare ocassions. Can i just take Penicillin? do i need prescription for these? some of my friends took it,and it worked. is it really safe to take that risk? btw! im a male.
|MaryAnn N, RN - Wed Feb 08, 2006 5:13 am|
You do need a perscription for Penecillin, so I wouldn't take any unless directed by a doctor.
Try increasing your fluid intake to see if that takes the sting away, you might be mildly dehydrated. As always if it continues or the symptoms become more severe, please see your doctor ASAP.
|Ultimecia - Sun Feb 12, 2006 12:08 pm|
Yep i think im just dehydrated, thanx maryann, the sting really gone away. i now only drink water and fresh milk. nothing more. my pee turn to white as well, its not yellow anymore, though? when i wake up at bed after a 8hour sleep, i usually pee, my pee will turn to mid yellow, then later on a yellow spot will be mark on my underwear. is it normal or abnormal? this only happen after an 8hour sleep.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.